# SDR SCNA00086

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- Aircraft time: 44,634 hours, 24,511 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 418575
- Part serial: MX333619
- Condition: Cracked
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM IAH, THE NUMBER THREE HYDRAULIC QUANTITY WAS LOST.  THE CREW RETURNED TO POINT OF ORIGIN.  THE HYDRAULIC FLUID WAS FOUND TO BE LEAKING FROM THE NUMBER TWO HYDRAULIC BAY.  A HAIRLINE CRACK WAS FOUND ON THE RIGHT HORIZONTAL STABILIZER TRIM MOTOR.  REMOVED AND REPLACED THE STABILIZER TRIM MOTOR.  OPERATIONAL AND LEAK CHECKS GOOD.
